# SDR DL777000247

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: B Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE CLOSED IN FLIGHT INTERMITTENTLY.  SHOULD HAVE REMAINED OPEN.  SEVERAL B-NUTS LOOSE ON EAI CONTROLLER.  TIGHTENED B-NUTS AND ALL SYSTEMS CHECK GOOD.  NOT ABLE TO REC NO ICE CLEARANCE.
